# SDR 97ZZZX4590

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N636FE
- Make and model: Boeing 747245F
- Aircraft serial: 21764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt/Rt Nlg Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE NOSE WHEELWELL STRUCTURE PER AD 96-26-04 REVEALED CRACKING IN THE STA 300 AND STA 320 FRAME (LT AND RT).  REPAIR ACCOMPLISHED IAW E.O. NR 4753AD36 AND 4753A039 SUPPLIED BY ATLASAIR.
